# SDR P5CA2016090300252

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,786 hours, 2,170 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Panel
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD FAN CASE ACOUSTIC PANEL HAS MINOR DAMAGE BETWEEN 6 O'CLOCK AND 9 O'CLOCK, .3750" X .6250.  REPAIRED LINER IAW AMM 72-32-00.
